# SDR SWAA2020122137691

- Difficulty date: December 15, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,124 hours, 35,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Exter Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT DAMAGED BY GPU POWER CORD DAMAGE IS TO THE FWD EDGE OF CUTOUT.  DAMAGE IS 2' ABOVE LOWER EDGE OF DOOR 2.25' LONG .50 WIDE AND BENT .375 FROM FLUSH.  REPAIRED IAW SRM 53-10-15-2R-5 REPAIR 5 FACT AS A RESULT OF POST REPAIR INSPECTION.
